RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2012, Volume 20, Number 1, Pages 104–110 (Mi timb167)  

On the convergence of Ulm's method for equations with regularly smooth operators

A. N. Tanyhina

Belarusian State University, Minsk

Abstract: The article deals with Ulm's method for solving nonlinear operator equations in Banach spaces under the regular smoothness assumption of the operator involved. The convergence theorem is proved and the error bounds for the method are obtained.

Full text: PDF file (129 kB)
References: PDF file   HTML file
UDC: 517.988
Received: 19.03.2012

Citation: A. N. Tanyhina, “On the convergence of Ulm's method for equations with regularly smooth operators”, Tr. Inst. Mat., 20:1 (2012), 104–110

Citation in format AMSBIB
\Bibitem{Tan12}
\by A.~N.~Tanyhina
\paper On the convergence of Ulm's method for equations with regularly smooth operators
\jour Tr. Inst. Mat.
\yr 2012
\vol 20
\issue 1
\pages 104--110
\mathnet{http://mi.mathnet.ru/timb167}


Linking options:
  • http://mi.mathnet.ru/eng/timb167
  • http://mi.mathnet.ru/eng/timb/v20/i1/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:101
    Full text:56
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021